# SDR SWIA200413272

- Difficulty date: May 5, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 6,326 hours, 4,937 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Part number: 47259702
- Part serial: 0772
- Condition: Will Not Test
- Location: Apu Fire
- Part time: 6,282 hours, 4,909 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

APU FIRE WARNING AND APU FIRE PUSH LIGHT DOES NOT ILLUMINATE DURING FIRE TEST.  REMOVED AND REPLACED FIRE DETECTION CONTROL UNIT  IAW CL-600 MM 26-10-01.  OPS CHECKS GOOD  IAW MM 26-12-00 AT THIS TIME.
